Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Characterization of recursively enumerable sets with supersets effectively isomorphic to all recursively enumerable sets

Author: Wolfgang Maass
Journal: Trans. Amer. Math. Soc. 279 (1983), 311-336
MSC: Primary 03D25
MathSciNet review: 704618
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the lattice of supersets of a recursively enumerable (r.e.) set $ A$ is effectively isomorphic to the lattice of all r.e. sets if and only if the complement $ \bar A$ of $ A$ is infinite and $ \{ e\vert{W_e} \cap \bar A\;{\text{finite}}\}\;{\leqslant_{1}}\emptyset''$ (i.e. $ \bar A$ is semilow$ _{1.5}$). It is obvious that the condition `` $ \bar{A}\;$   semilow$ _{1.5}$'' is necessary. For the other direction a certain uniform splitting property (the "outer splitting property") is derived from semilow$ _{1.5}$ and this property is used in an extension of Soare's automorphism machinery for the construction of the effective isomorphism. Since this automorphism machinery is quite complicated we give a simplified proof of Soare's Extension Theorem before we add new features to this argument.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03D25

Retrieve articles in all journals with MSC: 03D25

Additional Information

PII: S 0002-9947(1983)0704618-2
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia